Publication
Title
Berezin transform of slice functions
Author
Abstract
Language
English
Source (journal)
Complex variables & elliptic equations. - Place of publication unknown
Publication
Place of publication unknown : 2017
ISSN
1747-6933
Volume/pages
62:9(2017), p. 1204-1220
ISI
000403549900004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.07.2017
Last edited 11.08.2018
To cite this reference